Journal of Nonlinear Mathematical Physics

+ Advanced search
905 articles

Time Discretization of F. Calogero's "Goldfish" System

Pages: 633 - 647
Time-discretized versions of F. Calogero's rational and hyperbolic "goldfish" systems are presented, and their exact solutions are given.

Solitons of Wave Equation

Antoni SYM
Pages: 648 - 659
Modulated progressive wave solutions (solitons) to (3 + 1)­dimensional wave equation are discussed within a general geometrical framework. The role of geodesic coordinates defined by hypersurfaces of Riemannian spaces is pointed out in this context. In particular in E3 orthogonal geodesic coordinates...

Quasi-Exactly Solvable Hamiltonians related to Root Spaces

Alexander V TURBINER
Pages: 660 - 675
sl(2)-Quasi-Exactly-Solvable (QES) generalization of the rational An, BCn, G2, F4, E6,7,8 Olshanetsky-Perelomov Hamiltonians including many-body Calogero Hamiltonian is found. This generalization has a form of anharmonic perturbations and it appears naurally when the original rational Hamiltonian is...

Correlation Function of Asymmetric Simple Exclusion Process with Open Boundaries

Pages: 676 - 688
We investigate the correlation functions of the one-dimensional Asymmetric Simple Exclusion Process (ASEP) with open boundaries. The conditions for the boundaries are made most general. The correlation function is expressed in a multifold integral whose behavior we study in detail. We present a phase...

On the Equilibrium Configuration of the BC-type Ruijsenaars-Schneider System

Pages: 689 - 696
It is shown that the ground-state equilibrium configurations of the trigonometric Btype Ruijsenaars-Schneider systems are given by the zeros of Askey-Wilson polynomals.